# SDR CA130128026

- Difficulty date: January 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 21,406 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2550 · Cargo Compartments
- Part: Release Cable
- Part number: AS2219
- Condition: Binding
- Location: Cargo Hook
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO HOOK RELEASED LOAD IN FLIGHT SUSPECTED THE RELEASE CABLE END HUNG UP ON THE INSIDE COVER OF THE CARGO HOOK.  ONBOARD SYS HAS SB 159-026-00 AND ASL 159-027-00. THAT IS RELATED TO THIS ISSUE.
